# SDR FDEA201010134057

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31026
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN JUST OTBD OF WING STA 231.5 BETWEEN UPPER STRINGER U13R AND U14R WITH CORROSION.  CORROSION ON RT WING UPPER SKIN OTBD OF WS 231.5.  REPAIRED IAW EA F-5730-142317.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
